# SDR IPXA2024071276599

- Difficulty date: July 12, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- Aircraft time: 71,339 hours, 24,438 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587637
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK FLOOR PANEL DENT, PANEL NO: 231DFF, P/N: 143T5876-37. (REPAIR) FABRICATE A NEW FLOOR PANEL I.A.W. SREO-9693-REQ001 REV.3. I.A.W AMM 53-01-06-400-801 REV.142 INSTALL MAIN DECK CARGO FLOOR PANEL AND CONDITION CHECK NORMAL. I.A.W AMM 25-57-03-404-005 AND AMM 25-57-05-404-006 AND AMM 25-57-08-404-020 AND AMM 25-58-01-404-018 REV 142 RESTOED MAIN DECK CARGO HANDLING.
